RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 3, Pages 323–333 (Mi mz12725)  

Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$

A. R. Alimovabc

a Lomonosov Moscow State University
b Moscow Center for Fundamental and Applied Mathematics
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We characterize the subsets of the space $\ell^\infty_n$ with continuous (lower semicontinuous) metric projection. One of the characteristic properties is the strict solarity of both the set and any nonempty intersection thereof with any support coordinate hyperplane.

Keywords: strict sun, continuity of metric projection, lower semicontinuity of metric projection, strictly monotone path-connected set.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00332-a
18-01-00333-а
This work was supported by the Russian Foundation for Basic Research under grants 19-01-00332-a and 18-01-00333-a.


DOI: https://doi.org/10.4213/mzm12725

Full text: PDF file (572 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:3, 309–317

Bibliographic databases:

UDC: 517.982.256+517.982.252
Received: 18.03.2020

Citation: A. R. Alimov, “Characterization of Sets with Continuous Metric Projection in the Space $\ell^\infty_n$”, Mat. Zametki, 108:3 (2020), 323–333; Math. Notes, 108:3 (2020), 309–317

Citation in format AMSBIB
\Bibitem{Ali20}
\by A.~R.~Alimov
\paper Characterization of Sets with Continuous Metric Projection in the Space~$\ell^\infty_n$
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 3
\pages 323--333
\mathnet{http://mi.mathnet.ru/mz12725}
\crossref{https://doi.org/10.4213/mzm12725}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 3
\pages 309--317
\crossref{https://doi.org/10.1134/S0001434620090011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000584617700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094112695}


Linking options:
  • http://mi.mathnet.ru/eng/mz12725
  • https://doi.org/10.4213/mzm12725
  • http://mi.mathnet.ru/eng/mz/v108/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    References:6
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020